| Model Number |
2342306M |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis #(b)(4): part # 2342306m, lot # ct19c016 visual and optical examination confirmed the instrument tip has been broken and the corners of the torx tip have been rounded off.The remaining tip has also been twisted.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding the drivers used for spinal therapy.It was reported that the drivers were stripped.The device was not received as faulty, and the product has been used in prior procedures.There was no patient involvement reported.There were no further complications reported regarding the event.